| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Leslous Fadila, Philippe Marthon, Ouanes Mohand
      Improving the robustness of difference of convex algorithm in the research of a global optimum of a non convex differentiable function defined on a bounded closed interval
      Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 1-12

Copyright © 2013 Leslous Fadila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access